# SDR SWAA980875

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Light
- Condition: Illuminated
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NR 4 L/E FLAP LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO STL AND MADE AN UNEVENTFUL LANDING.  REPLACED DOWN PROX SENSOR PER BOEING MM.
